# SDR 1SMA2022121400517

- Difficulty date: December 14, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N35475
- Make and model: Piper PA-31-350
- Aircraft serial: 318052023
- Aircraft time: 12,711 hours
- Engine: Lyc LTIO540J2B
- Engine time: 840 hours
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Hose
- Part number: 3999502
- Condition: Leaking
- Location: Oil Cooler
- Part time: 544 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, R, J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE, PILOT NOTICED RT ENGINE OIL PRESSURE INDICATED ZERO PSI.  NEAREST AIRPORT WAS AT DESTINATION, APPROX 30 MILES AWAY.  PILOT DID NOT SEE ANY ABNORMAL OIL TEMPS, CYLINDER HEAD TEMPS, EGT, MANIFOLD PRESSURE, FUEL FLOW & FUEL PRESSURE NOMINAL.  APPROX 10 MINS & APPROX 7 MILES FROM DESTINATION, RT ENG RPM BEGAN TO DECREASE UNCOMMANDED & FUEL FLOW DECREASED.  PILOT FEATHERED RT PROPELLER, & SHUTDOWN RT ENG, LANDED WITHOUT INCIDENT.  POST FLIGHT INSPECTION REVEALED A SUBSTANTIAL AMOUNT OF OIL ON LOWER RT NACELLE.   VISUAL INSPECTION ISOLATED THE SOURCE OF OIL LEAK TO OIL COOLER OUTLET HOSE INTEGRATED METAL FITTING.  HOSE & FITTING ACCUMULATED A TOTAL OF 544 HOURS SINCE NEW & 15 MONTHS SINCE INSTALLATION.
